# SDR BDHA960015

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 27425
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAR - FLT 421 - AFTER A NOSE GEAR UP LANDING, IT WAS DISCOVERED THAT THE FLAP/GEAR WARNING HORN WAS MALFUNCTIONING.  WITH THE GEAR SELECTOR DOWN (GEAR IN AN UNSAFE CONDITION), FLAPS DOWN, AND THE POWER LEVERS AT THE FLIGHT IDLE GATE, THE HORN SOUNDED.  WHEN THE POWER LEVERS WERE ADVANCED FORWARD OF THE FLIGHT IDLE GATES, THE HORN STOPPED.  IN NORMAL OPERATION, WITH THE FLAPS DOWN PAST 20 DEGREES, THE WARNING HORN MUST SOUND WHENEVER THE LANDING GEAR IS IN AN UNSAFE CONDITION, NO MATTER WHAT THE POSITION OF THE POWER LEVERS.
